# SDR YENA2024030500337

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 56-57 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L LOC BTW FR 56 TO FR 57 AFT CARGO COMPARTMENT (C PCP RELATED, REFER TO MPD TASK 534107-01); (RESOLVED ON W/O: 1259323 TASKCARD: NR-00028) REF AEROMAN WO 2023 365/1 NR 2023-768643 REMOVED AND REPLACED STRINGER 43L LOC BTW FR 54 TO FR 60 LH SIDE AFT CARGO COMPARTMENT IAW A320 SRM 51-72-11 AND DRAWING #D53470345
